# SDR SIMA201124904

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 22,378 hours, 20,162 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 23092005007
- Part serial: 1093
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3240 THE CREW REPORTED THE RIGHT MAIN GEAR STRUT FAILED.  THE CREW DECLARED AN EMERGENCY INBOUND TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR STRUT IAW EMB 140 AMM 32-10-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
